# SDR ASAA2015020310536

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 8,442 hours, 2,679 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU LOW 20S LOST BOTH MAP AND CDU DISPLAYS.  VTK AND MAP READ ON LT ND, MAP ON RIGHT ND.  A/P REVERTED TO CW PTCH & ROLL. SELF RESET IN ABOUT 15 SECONDS. NORMAL OPS.  ACFT GROUNDED. PERFORMED IN FLT FAULT REVEIW.  FOUND FCC DATA INVALID. PERFORMED FIM 34-61, TASK 801, FOUND FMC-R FCC DATA, SYNC ERROR. NO OTHER FAULTS NOTED. REALIGNED ADIRS, NO FAULTS NOTED.  NO HISTORY LAST 90 DAYS.
